# SDR CALA2025012402033

- Difficulty date: January 23, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N890UA
- Make and model: Airbus A319-132
- Aircraft serial: 2815
- Aircraft time: 50,215 hours, 27,856 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG PROPANE/ROTTEN  EGG SMELL IN AFT CABIN  DESCENDING THRU 1 0000.  PASSENGERS NOXIOUS. DEBRIEFED CREW AND CONFIRMED ODOR WAS AT AFT GALLEY AND LAST 2 ROWS. IT LAST APROX 10 MINS, THE ODOR WAS NO LONGER PRESENT BY THE TIME THE ARRIVED AT THE GATE. INSPECTED GALLEY EQUIPMENT AND LAVATORIES NO SMELL WAS PRESENT. INSPECTED AFT PIT AND ENGINES NO DEFECTS NOTED. REF TSM 05-50-00-810-831-A
